Jump to content
Important Survey - Please Participate ×

Is this vertigo or withdrawal?


[Tr...]

Recommended Posts

Hi everyone,

 

Today I'm almost 4 months of no benzo and antidepressant! (3 months and 3 weeks). I have been feeling little bit of dizziness last week, until yesterday it was so bad that I felt like I was going to fall if I walked. My fiance picked me up to go to the Emergency Room.  I was asked many questions and I told the doctors I quit paxil and Xanax almost 4 months out and was on them for 10 years. They concluded I have vertigo and gave me Tylenol for my headache and meclizine 25MG 3 times per day as  needed. Yesterday at the emergency I took two Tylenol and meclizine and It got better.  However, the next day in the evening I felt the dizziness again when I start to walk. I saw my family doctor she did the neurological exam and said that I have vertigo and asked if I continue to take the meclizine and sometimes the vertigo will go away.  She assure that I won't have stroke b/c of dizziness and because she said I'm too young to have it. My blood test, EKG, blood pressures came normal.  She also gave me a prescription for CT scan to make sure.  I haven't done that yet. 

 

My Questions is the dizziness is bothering me alot.  I don't know if I Can go to work next week (Tuesday) when feeling dizziness like this. My fiance said that I worry too much I should give more time for the medicine to work for the vertigo.  In my mind I feel it's the withdrawal but I"m not sure.  The dizziness is kind of bad therefore it makes me scared and frustrated.  The last few months of the withdrawals was bad but it wasn't CHRONIC like the dizziness.  Please give me your opinions/ideas or experience.

 

Do you guys think this is vertigo symptom? IF so how long will it go away? IF not its probably withdrawal symptoms? is this normal for 4 months out?  I'm sorry to bother but its frustrating to me....I used to have panic attacks but only last for few minutes with the intense but this dizziness seems like not just dizziness but feelings of worry/scared come with it too...its not too intense but its with me like 24/7....

 

I hope you guys doing OK with the withdrawals

Link to comment
Share on other sites

I am certainly not all knowing but I do know that I have read on these forums that vertigo is a W/D symptom and alot get it.  I pray that it goes away fo ryou as it is the worst thing as it is almost impossible to work.  As of now I am dizzy but not vertigo.
Link to comment
Share on other sites

totally normal for wd. I have walked like a sea-man for about 1 year. I never fell, I never hurt myself, it just felt weird and made me anxious - but it left and never came back. Just wd. Don't panic and don't take a new drug against it.

:smitten:

Link to comment
Share on other sites

Also is it normal to have  dizziness 4 months out ? This symptoms scared ne more than panic attacks bc at least panic attacks bc they are chronic .
Link to comment
Share on other sites

Hi, I had terrible verrigo for abt the first 60 days of my wd after my ct wd. One day i went to stand up from sofa and went down and busted my head open in the corner of my class coffee table. I got seventeen stiches in my forehead and i will always hv a scar. I also went down and it my head in the kitchen, the bathroom and i fell down the steps.

 

I would be standing or walking and would kind of black out. My doctor said he believed they were panic attacks. It went away on its own

 

Be careful.

 

Link to comment
Share on other sites

You can be dizzy a year or two out in withdrawal. The first 6 months were the worst for me. I went to work because I had to. I was hanging off of walls or any solid object to keep from falling. While grocery shopping, I would have a hard grip on the cart and I tended to be leaning to one side to stay balanced. I had my wife drive when going on trips but I had to drive going to work. I look back and don't know how I did it.
Link to comment
Share on other sites

Today I dread myself to go to Cotsco with my fiance. It was so hard with the dizziness.  The dr/dp was so bad today that  i hardly could connect to people combined with the headache and dizziness. I also had a feelings of anxiousness, so i wasn't sure i probably was having a panic attacks, feelings that i was going to go crazy or pass out and die...all at once but i managed to be in the store...until i went home, for a sudden i felt a sense of motivated, more energy, and i went to finish my paper work...i felt the dizziness has lifted...it hasn't gone but has lifted, felt happy...i was hoping that it would last and it did until i'm typing this....then i realized maybe this means i just experienced windows? after feelings so bad ...and the dizziness for the last couple days probably a set back...then i remembered not to let a setback throw me into total despair, it did for couple of days, i would think i'm like this forever...but now a i have a little more hope that setbacks will come again...who knows what symptoms will be...this is so hard....
Link to comment
Share on other sites

oh yes, I remember myself standing on moving stairs and being green in the face because it feels like a rollercoaster due to my dizziness... then panic is the next step..

 

Going to the mall was one of my main training fields, walking through crowds of people, the lights, the music, the stairways... ugh that was ugly. I got used to the thought of being a seaman or a zombie and noticed I could live with that... then it stopped one day.

Link to comment
Share on other sites

thanks for this post.  I am also 4 months out and been having vertigo/dizziness, almost the feeling of passing out.  it's miserable.  I too wanted to know if it was WD or something else :(
Link to comment
Share on other sites

I never had this before benzos.  I had it some during tapering but, now after almost  a month off klonopin, the light headedness, jelly legs, shakiness and feeling like I'm standing/walking on an elevator/escalator is worse.  Affects my eyesight too and can make me feel dizzy nauseous even.  I've heard  that this is a common symptoms and will go away with time.  I never know when the symptoms will hit or how long they will last.  Hard to plan anything, too.  Hope we all feel better soon.
Link to comment
Share on other sites

At three months out I'm still dealing with vertigo and tinnitus I wonder if this is related to withdrawal.  Have headache as well and feeling like I'm going to pass out.
Link to comment
Share on other sites

×
×
  • Create New...